# SDR YENA201904280244

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 71,224 hours, 26,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 834606
- Condition: Failed
- Location: Cabin
- Part time: 3,609 hours, 1,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391, BOS-TPA. EMERGENCY LIGHT TEST FAILS ESPU BATTERY FIN 10WL; REMOVED & REPLACED EMERGENCY ESPU BATTERY AT FIN 10WL PER AMM 33-51-38.
